# SDR HALA2010100500451

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,378 hours, 5,718 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01573
- Condition: Malfunctioned
- Location: Air Supply
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - L DUCT PRESSURE ONLY 8 PSI AFT IDLE PWER TOP OF DESCENT. REACTIVATED LT ENG HIGH STAGE VALVE & CONTROLLER. REFER TO ITEM NR54 LOG PG 398231. R & R LT AIR SUPPLY CONTROL CARD IAW AMM 35-11-12.  OPS CHECK GOOD.  OPS CK OK ON GND.
